| Model Number |
CBI006 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot 0202802229 was reviewed and the product was produced according to product specifications.All information reasonably known as of 23 oct 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in (b)(4) and identified as complaint (b)(4).
Event or Problem Description
Fill volume: 400 ml.Flow rate: unknown.Procedure: unknown.Cathplace: unknown.Infusion start time: unknown.Infusion stop time: unknown.Avanos medical inc.Received a single report that referenced four different incidences, which were associated with separate units, involving four different patients.This is the first of four reports.Refer to 2026095-2018-00113 for the second report.Refer to 2026095-2018-00114 for the third report.Refer to 2026095-2018-00115 for the fourth report.It was reported that there was a fast flow event.In this case, the pump was filled with 400ml of ropivacaine.The infusion completed after 16 hours instead of 40 hours.No further information has been provided.